# SDR 99ZZZM709

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N232K
- Make and model: Gulstm GIV
- Aircraft serial: 1232
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Channel
- Part number: 1159W201941X
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FIRST ROUTINE 72 MONTH INSPECTION ON THIS AIRCRAFT, WHEN RIGHT WING WEDGE WAS REMOVED, INSPECTION FOUND THE INBOARD SUPPORT CHANNEL, P/N 1159W20194-1XD, S/N 860100 WAS CRACKED.  THIS WAS CAUSED BY IMPROPER INSTALLATION DURING AIRCRAFT PRODUCTION.  THE WING WEDGE HAS TO SLOPE TO INTERFACE WITH THE WING.  THIS WING WEDGE WAS FLAT, CAUSING STRESS ON THE CHANNEL, WHICH THEN CRACKED.  (M)
